PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On the harmonic starlike functions with respect to symmetric, conjugate and symmetric conjugate points

Zhi-Hong Liu, Yong Sun, Zhi-Gang Wang

Abstract


In the present paper, we introduce the notions of functions harmonic starlike with respect to symmetric, conjugate and symmetric conjugate points. Such results as coefficient inequalities and structural formulae for these function classes are proved.

Keywords: Harmonic functions, harmonic starlike functions, symmetric points, conjugate points, symmetric conjugate points

Quaestiones Mathematicae 37(2014), 79–90



AJOL African Journals Online